# SDR CA121019012

- Difficulty date: October 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L
- Engine: Allsn 250C20R2
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 23038160
- Condition: Seized
- Location: Engine
- Part time: 9,904 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE DECENDING FOR AN APPROACH INTO CAMP, AT APPROXIMATELY 200 FEET AGL, PILOT HEARD A LOUD BANG FOLLOWED BY A YAW, AND A LOSS OF ENGINE POWER.  PILOT ENTERED AN AUTOROTATION, AND ELECTED TO GO TO THE SHALLOW RIVER BED NEARBY AS OTHER OPTIONS WERE HEAVILY TREED.  AUTOROTATION CARRIED OUT SUCCESSFULLY, ELT WAS ACTIVATED BY G SWITCH, AND BOTH THE PASSENGER AND PILOT EXITED THE ACFT.  ACFT REMAINED UPRIGHT IN A COUPLE FEET OF WATER.  UPON DISPATCHING MAINTENANCE PERSONNEL TO THE ACFT, AN ATTEMPT TO TURN THE MAIN ROTOR BLADES BACKWARDS WAS UNSUCESSFUL, GIVING THE INDICATION THAT THE TURBINE HAS SEIZED.  DAMAGE TO THE ACFT WAS SUSTAINED DURING EMERGENCY LANDING, CROSSTUBES YIELDED, TAILBOOM CRUSHED AND STINGER ON THE VERTICAL FIN DAMAGED DUE TO CONTACT WITH THE WATER DURING AUTOROTATION. AWAITING TEARDOWN OF ENGINE TO PROVIDE FURTHER DETAILS.
